# SDR LR7A2024090303512

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 49,270 hours, 26,518 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 2024T40025
- Condition: Cracked
- Location: Zone 300
- Component: Elevator, Lkheed
- Component part number: 3700186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND RH ELEVATOR RIBS CRACKED AT HSS67-85R. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    DRC# 0900.
